Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Algebraic cohomology of topological groups
HTML articles powered by AMS MathViewer

by David Wigner PDF
Trans. Amer. Math. Soc. 178 (1973), 83-93 Request permission

Abstract:

A general cohomology theory for topological groups is described, and shown to coincide with the theories of C. C. Moore [12] and other authors. We also recover some invariants from algebraic topology.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 18H10, 22A99, 57F20
  • Retrieve articles in all journals with MSC: 18H10, 22A99, 57F20
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 178 (1973), 83-93
  • MSC: Primary 18H10; Secondary 22A99, 57F20
  • DOI: https://doi.org/10.1090/S0002-9947-1973-0338132-7
  • MathSciNet review: 0338132